# SDR 98UAL900489

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612UA
- Make and model: Boeing 767222
- Aircraft serial: 21873
- Engine: Pwa JT9D7R4D
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Low
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT, LEFT ENGINE EPR LOW ON TAKEOFF AND CLIMB.
